# SDR 2000ZZZX689

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 460
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 460 LONGERON 21R FRAME BENT AND FRAME CAP CRACKED.  REMOVED DAMAGED SECTION OF FRAME.  FABRICATED FRAME SPLICES IAW DC-8 SRM 53-2-0.  TREATED AND PRIMED IAW DC-8 SRM 51-1-8 AND INSTALLED IAW DC-8 SRM 51-1-20D.  REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
